Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On functions which are Fourier transforms


Author: R. E. Edwards
Journal: Proc. Amer. Math. Soc. 5 (1954), 71-78
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9939-1954-0060158-5
MathSciNet review: 0060158
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. E. Segal, The class of functions which are absolutely convergent Fourier transforms, Acta Sci. Math. Szeged, vol. 12 (1950) pp. 157-161. MR 0036943 (12:188d)
  • [2] E. Hewitt, Representation of functions as absolutely convergent Fourier-Stieltjes transforms, to appear. MR 0056734 (15:119f)
  • [3] I. Gelfand and M. Neumark, On the imbedding of normed rings into the ring of operators in Hilbert space, Rec. Math. N.S. vol. 12 (1943) pp. 197-213. MR 0009426 (5:147d)
  • [4] A. Zygmund, Trigonometrical series, Warsaw-Lwów, Monografje Matematyczne, 1935.
  • [5] E. Hille and J. D. Tamarkin, On the summability of Fourier series. III, Math. Ann. vol. 108 (1933) pp. 525-577. MR 1512863
  • [6] F. Carlson, Une inégalité, Arkiv för Matematik, Astronomi och Fysik vol. 25B (1934) pp. 1-5.
  • [7] A. Beurling, Sur les intégrales de Fourier absolument convergentes et leur application à une transformation fonctionelle, Proc. 9th Scand. Math. Congress 1938, Helsingfors, 1939, pp. 345-366.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0060158-5
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society